Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Missed a dose of antihypertensive medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Missed a dose of Azore this morning and I am also taking Bystolic ant night...can I now take them both togrther because it will be another 12 hours before I take my next dose of Azor?
Doctor :   may I know your age and gender?
User :   Male 55
Doctor :   Let me brief you.
Doctor :   Taking 2 medications of antihypertensives at a time(when not required) may lead to hypotension.
Doctor :   I wouldn't suggest you to take them together now.
Doctor :   If you have an access to record your blood pressure, i would suggest you to do that, and if the blood pressure is high, (due to the missed medications) report to your treating doctor.
User :   no it is 131/84
Doctor :   Else you can continue with your usual routine of medications.
Doctor :   Then you don't need both the medications together.
Doctor :   Continue with your usual dose of medications.
Doctor :   It should be fine.
User :   last week I was in the ER with it being 203/125...this medicene has average is 117/77...just did not want something to happen
Doctor :   Watch out for dizziness or headaches.
Doctor :   and recheck your BP,if such symptoms occur.
User :   Thanks
Doctor :   Do you have any other query?
User :   My left testicle sometimes has a small discomfort...dull pain
Doctor :   Ok
User :   last psa was perfect
User :   you still there
Doctor :   Yes,
Doctor :   Can you describe the pain?
Doctor :   Since when are you having this discomfort?
Doctor :   May I know your age?
User :   about 6 mo
User :   55
Doctor :   Does the pain increase with urination?
User :   no...just like someone hit me there
Doctor :   Ok
Doctor :   Do you have noticable swelling?
User :   none....
Doctor :   Ok
Doctor :   Have you seen a doctor or are you taking any medications for the pain?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor